Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 28, NWS Corpus Christi, TX

June 1, 2006Kleberg County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jun 1, 2006, 9:17 PM CDT for Kleberg County, Texas. It was in force for 118 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2006, 9:17 PM CDT (02:17 UTC)
Expired
Jun 1, 2006, 11:15 PM CDT
In force
118 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 43 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 10:15 PM CDTFLOODKingsville, TXSEVERAL COUNTY AND FARM TO MARKET ROADS FLOODED... INCLUDING FM 1118...CR 1050...CR 1070...CR 2130...AND TRENT ROAD UP TO HIGHWAY 77.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2006-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2006-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 020218
FFWCRP
TXC273-020415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
917 PM CDT THU JUN 1 2006

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN KLEBERG COUNTY IN SOUTH TEXAS

* UNTIL 1115 PM CDT

* AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
  AREA. AUTOMATED SENSORS REPORTED NEARLY 1.5 INCHES OF RAIN THE     
  LAST HOUR IN KINGSVILLE AND 2.8 INCHES SINCE 7PM. DOPPLER RADAR    
  ESTIMATED 1.5 INCHES ACROSS OTHER AREAS OF WESTERN KLEBERG COUNTY.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...KINGSVILLE AND RICARDO.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 2755 9756 2736 9760 2731 9774 2729 9801
      2763 9805 2760 9789 2753 9778

$$
1 follow-up statement
000 
WGUS74 KCRP 020323
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1019 PM CDT THU JUN 1 2006

TXC273-020415-
KLEBERG-
1019 PM CDT THU JUN 1 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
WESTERN KLEBERG COUNTY...

AT 1015 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
COUNTY OR FARM TO MARKET ROADS FLOODED. ROADS FLOODED INCLUDE COUNTY 
ROAD 1050 SOUTH OF FARM TO MARKET 1118...FARM TO MARKET 1118 AND 
COUNTY ROAD 1070...COUNTY ROAD 1070 AND COUNTY ROAD 2130...AND TRANT 
ROAD UP TO HIGHWAY 77 IN KINGSVILLE.

AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS LIKELY OVER THE WARNED 
AREA. THE FLASH FLOOD WARNING MAY BE EXTENDED BEYOND 1115 PM.  
THUNDERSTORMS IN THE AREA HAVE SHOWN LITTLE MOVEMENT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICARDO AND
KINGSVILLE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 2755 9756 2736 9760 2731 9774 2729 9801
      2763 9805 2760 9789 2753 9778

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:35 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 1, 6:35 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
635 PM CDT THU JUN 1 2006

.UPDATE...DECIDED TO ISSUE THE FLASH FLOOD WATCH FOR THE REST OF
TONIGHT EARLY SO IT CAN GET TO THE MEDIA FOR THE 6 PM BROADCAST.
FEEL BEST SHOT FOR HEAVY RAINFALL WILL BE OVER SAN PATRICIO...
NUECES AND KLEBERG COUNTIES. GFS SHOWS STRONG MOISTURE CONVERGENCE
ALONG THE SOUTHERN COASTAL COUNTIES AT 06Z...JUST LIKE IT DID ON
THE 18Z RUN YESTERDAY. HOWEVER...SO MUCH RAINFALL HAS OCCURRED
FARTHER NORTH THAT DO NOT WANT TO BE TOO CUTE WITH TRIMMING THE
WATCH THAT FINELY. THUS...HAVE KEPT THE SAME COUNTIES IN THE WATCH AS
BEFORE...ALTHOUGH BEE AND GOLIAD COUNTIES HEAVY RAIN CHANCES ARE
LOWER THAN THEY ARE OVER THE SOUTHEASTERN COASTAL COUNTIES. OTHER
THAN CHANGES TO THE PRECIP GRIDS...DID NOT MAKE ANY OTHER CHANGES
AT THIS TIME. PRODUCTS HAVE BEEN ISSUED.

&&

.PREV DISCUSSION... (ISSUED 235 PM CDT THU JUN 1 2006)

SHORT TERM (TONIGHT AND FRIDAY)...THE PRIMARY CIRCULATION CENTER
IS CURRENTLY JUST TO THE NORTH OF ALICE...MOVING SLOWLY WEST-
SOUTHWEST. THE CIRCULATION CENTER WL CONTINUE ON THIS TRACK
TNT...TAKING IT INTO DEEP SOUTH TX BY FRI MORNING. THIS WL SHIFT
THE AXIS OF HVY RAIN/FLOODING POTENTIAL FURTHER SOUTH ACROSS THE
SOUTHEAST AREA OF THE CWA. THE CURRENT FFA GOES THROUGH 00Z TNT
ACROSS THE ERN COUNTIES. GIVEN THE EARLIER HVY RAINS AND EXPECTED
REDEVELOPMENT LATER TNT...THIS WATCH WL LKLY NEED TO BE EXTENDED
IN TIME THROUGH FRI MORNING. FRIDAY WL BE A TRANSITION DAY AS
DRIER AIR FROM THE NORTH BEGINS TO ADVECT INTO THE CWA UNDER A
DEEPENING NLY FLOW ALOFT. THERE WL LKLY BE TWO RAIN EPISODES ON
FRI. LINGERING PCPN ASSCTD WITH THE NORTHWARD EXTENSION OF THE
VERTICALLY STACKED LOW WL OCCUR IN THE MORNING. RESIDUAL TROPICAL
MOISTURE AND DAYTIME HEATING ON FRI AFTN WL PRODUCE A SECOND ROUND
OF CONVECTIVE ELEMENTS. WL GENERALLY GO WITH GOOD CHC/LKLY POPS
ACROSS THE EAST WITH CHC POPS OUT WEST THROUGH FRI. LEANED TWDS
THE COOLER ETA NUMBERS FOR TEMPS. A WK PRESSURE AND THERMAL
GRADIENT WL MAINTAIN THE WK FLOW OVER THE WATERS AND THE 2-4 FT
SEAS.

AVIATION (TONIGHT AND FRIDAY)...MVFR CEILINGS WL DEVELOP ONCE
AGAIN BY MIDNIGHT ACROSS THE AREA TNT. BRIEF IFR CEILINGS WITHIN
HEAVIER RAINFALL IS EXPECTED FROM 08-16Z FRIDAY. A SLOW
IMPROVEMENT TO CEILINGS IS EXPECTED AFTER NOON ON FRIDAY.

LONG-TERM (FRIDAY NIGHT THROUGH THURSDAY)...MODELS IN GOOD
AGREEMENT WITH AMPLIFYING PATTERN ACROSS THE CONUS. WILL HOLD ONTO
CHANCE OF RAINFALL OFFSHORE AND ALONG THE COAST WITH SLIGHT CHANCE
INLAND MAINLY EARLY FRIDAY NIGHT AS MUCH DRIER AIR WILL BE FILTERING
IN FROM THE NORTH. WITH RIDGE DEVELOPING OUT TO OUR WEST...WE WILL
STAY IN A NORTHERLY FLOW ALOFT THROUGH THE MIDDLE PART OF THE WEEK
WITH THE UPPER HIGH PROGGED TO MOVE INTO THE TX PANHANDLE BY
THURSDAY.  THIS WILL RESULT IN A LIGHT NORTHERLY FLOW ACROSS TEXAS
AND A GENERAL DRYING/WARMING TREND. SO AFTER SATURDAY MORNING...NOT
LOOKING FOR ANY RAINFALL ACROSS THE AREA. DID NOT MAKE TOO MANY
CHANGES TO THE LONG TERM GRIDS AS FAR AS TEMPS ARE CONCERNED.  SFC
WINDS WILL BE LIGHT AND WAVE HEIGHTS 1-3 FEET THROUGH THE MIDDLE OF
NEXT WEEK.

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES...
     REFUGIO...SAN PATRICIO...AND VICTORIA.

GM...NONE.

&&

GW/86...UPDATE
RM/33...SHORT-TERM
MW/98...LONG-TERM
Hazardous weather outlook, Jun 1, 6:38 AM CDT, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
638 AM CDT THU JUN 1 2006

GMZ230-235-250-255-270-275-TXZ229>234-239>247-021100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
638 AM CDT THU JUN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS...WITH
FLASH FLOODING POSSIBLE. RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES
WILL BE COMMON...WITH ISOLATED LOCATIONS RECEIVING BETWEEN 5 AND
10 INCHES.

AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR COASTAL
COUNTIES AS WELL AS VICTORIA...GOLIAD AND BEE COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST FRIDAY. ONLY ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY NIGHT. NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR/WC

In the hours before

Local storm report, Jun 1, 3:25 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
325 PM CDT THU JUN 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   NWS EMPLOYEE

            UNDERPASSES AND ACCESS ROADS FLOODED AND IMPASSABLE NEAR
            HIGHWAY 44 AND S.P.I.D.

0100 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            N.P.I.D. AND LEOPARD FLOODED.

0100 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            I-37 FLOODED AND CLOSED BETWEEN CORN PORDUCTS ROAD AND
            SOUTHERN MINERALS ROAD.

0323 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   LAW ENFORCEMENT

            SEVERAL SECONDARY ROADS BETWEEN HIGHWAY 44...INTERSTATE
            37 AND U.S. 77 FLOODED.

0456 AM     FLASH FLOOD      10 W VICTORIA           28.82N 97.15W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            FLOODING AT F.M. 236 AND F.M. 1685

0530 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            AGNES AT NAVIGATION FLOODED AND CLOSED.

0600 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   BROADCAST MEDIA

            FLOODING AT HIGHWAY 44 AND CLARKWOOD WITH WATER ENTERING
            SOME HOMES.

0615 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
06/01/2006                   NUECES             TX   NEWSPAPER

            *** 1 FATAL *** 51 YEAR OLD WOMAN AND HER SON ABANDONED
            THEIR FLOODED VEHICLE AND BEGAN WALKING ON THE SHOULDER
            OF THE ROAD NEAR THE INTERSECTION OF AGNES STREET AND HWY
            358. THE WOMAN WAS STRUCK AND KILLED BY A VAN EXITING HWY
            358.

0745 AM     FLASH FLOOD      ROCKPORT                28.04N 97.05W
06/01/2006                   ARANSAS            TX   LAW ENFORCEMENT

            MARKET STREET AND BUISNESS 35 CLOSED IN ROCKPORT DUE TO
            FLOODING.

0750 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            SOME CITY STREETS IN VICTORIA BEGINNING TO FLOOD.

1040 AM     FLASH FLOOD      5 SW VICTORIA           28.77N 97.04W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            FM 446 NEAR DRY CREEK ROAD CLOSED DUE TO FLOODING.

1040 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            CONSTITUTION STREET CLOSED AT THE INTERSECTION OF CAMERON
            STREET DUE TO FLOODING. ALSO NAVARRO STREET CLOSED AT THE
            INTERSECTION OF RIO GRANDE STREET FROM FLOODING.

1040 AM     FLASH FLOOD      3 W VICTORIA            28.82N 97.03W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            FM 1685 SOUTH CURVE CLOSED FROM FLOODING.

1040 AM     FLASH FLOOD      5 W VICTORIA            28.82N 97.07W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            THE INTERSECTION OF FM 236 AND FM 1685 CLOSED FROM
            FLOODING.

1040 AM     FLASH FLOOD      8 SW VICTORIA           28.74N 97.08W
06/01/2006                   VICTORIA           TX   LAW ENFORCEMENT

            COLETOVILLE ROAD EAST/LOOP AND 77 SOUTH ACCESS ROAD
            CLOSED.

1150 AM     FLASH FLOOD      PORT OCONNOR            28.44N 96.40W
06/01/2006                   CALHOUN            TX   LAW ENFORCEMENT

            MANY ROADS ACROSS THE PORT OCONNOR AREA WERE FLOODED.
            SMALL CARS WERE NOT ABLE TO PASS.

0210 PM     FLASH FLOOD      MAGNOLIA BEACH          28.51N 96.52W
06/01/2006                   CALHOUN            TX   LAW ENFORCEMENT

            NORTH OCEAN DRIVE IN THE MAGNOLIA BEACH AREA WAS FLOODED
            AND PASSABLE ONLY BY TRUCK OR LARGE VEHICLES.

&&

RMORALES
Special weather statement, Jun 1, 4:28 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
428 PM CDT THU JUN 1 2006

TXZ242-243-012230-
KLEBERG-NUECES-
428 PM CDT THU JUN 1 2006

...A FUNNEL CLOUD WAS SPOTTED OVER NUECES COUNTY...

AT 428 PM CDT...THE PUBLIC REPORTED A FUNNEL CLOUD OVER NUECES
COUNTY...NEAR COUNTY ROAD 61 AND WEBER ROAD.

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS (OR THUNDERSTORMS) 9 MILES NORTHEAST OF BISHOP...OR 8 MILES
SOUTHWEST OF ROBSTOWN...DRIFTING SOUTHWEST AT 5 MPH.

THE ATMOSPHERE WILL BE FAVORABLE FOR THE DEVELOPMENT OF ADDITIONAL
FUNNEL CLOUDS TODAY. MOST OF THESE FUNNEL CLOUDS WILL BE SHORT LIVED
AND SHOULD NOT REACH THE GROUND. HOWEVER...YOU SHOULD BE PREPARED TO
SEEK SHELTER IN THE UNLIKELY EVENT A FUNNEL DOES REACH THE GROUND.

GW
Local storm report, Jun 1, 5:31 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
531 PM CDT THU JUN 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLOOD            PORT OCONNOR            28.44N 96.40W
06/01/2006                   CALHOUN            TX   UTILITY COMPANY

            SEVERAL ROADS REMAIN FLOODED

&&

GWILK

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:14 PM CDTFlash Flood WarningCRPKleberg3 hr
Jun 2, 2:15 AM CDTFlash Flood WarningCRPJim Wells, Kleberg3 hr
Jun 2, 4:45 AM CDTFlash Flood WarningCRPNueces2 hr
Jun 2, 5:13 AM CDTFlash Flood WarningCRPJim Wells, Kleberg3 hr
Jun 2, 8:05 AM CDTFlash Flood WarningCRPJim Wells, Kleberg115 min
Jun 2, 8:44 AM CDTFlash Flood WarningCRPCalhoun91 min
Jun 2, 10:14 AM CDTFlash Flood WarningCRPCalhoun2 hr
Jun 2, 11:54 AM CDTFlash Flood WarningCRPJim Wells, Kleberg2 hr
Jun 2, 1:56 PM CDTFlash Flood WarningCRPJim Wells, Kleberg2 hr
Jun 2, 3:11 PM CDTFlash Flood WarningCRPDuval2 hr
Jun 2, 3:32 PM CDTFlash Flood WarningCRPNueces118 min
Jun 2, 3:55 PM CDTFlash Flood WarningCRPJim Wells, Kleberg4 hr
Jun 2, 4:54 PM CDTFlash Flood WarningCRPSan Patricio111 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.